# SDR ASOA20130327032

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 25,609 hours, 14,655 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE AFT SIDE OF EMERGENCY LIGHT AT ROW 12 WAS FOUND INOPERATIVE.  MX FOUND AND REPAIRED LOOSE CONNECTION WITH OPS CHECKS SUCCESSFUL. ACFT APPROVED FOR RETURN TO SERVICE.
